# SDR F3LA2009020500020

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 19,834 hours, 10,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964422
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT PARTIALLY BURNED OUT AT SEAT ROWS 9 AND 13.  MAINTENANCE REMOVED AND REPLACED EMERGENCY PATH LIGHT ASSEMBLY AND PERFORMED OPERATIONAL CHECK, REFERENCE AMM 33-51-19 PB401.
